# SDR FDEA2020050410890

- Difficulty date: May 1, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,563 hours, 18,801 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 418575
- Part serial: MX328050C
- Condition: Cracked
- Location: Horiz Stab
- Part time: 487 hours, 133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

2:00 INTO FLT, FLT 370 HYD 3 ELEV OFF ALER. HYD SYS  3 WAS AT 3.9 OVER NEXT FIVE MINUTES DROPPED TO 3.6.  DEPRESSURIZED SYS UNTIL LANDING. AFTER LANDING QTY  WAS DOWN TO 1.0   FOUND HYDRAULIC FLUID MISTING IN TAIL AREA AROUND  HORIZONTAL STABILIZER TRIM MOTORS. FOUND HORIZONTAL  STABILIZER TRIM MOTOR 1 BODY CRACKED AT MATING  FLANGE ATTACH POINTS. REMOVED HS TRIM MOTOR SN  MX-328050C. REF MD11 AMM 27-43-30-4 COMPLETE UP TO  STEP 3, READY FOR TRIM MOTOR INSTALLATION.    INSTALLED TRIM MOTOR. PERFORMED OPS CHECK. CHECKS  NORMAL NO LEAKS NOTED. REF AMM 27-43-30-4.
